Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 138, NWS Pueblo, CO

July 22, 2018Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 22, 2018, 9:04 PM MDT for Baca County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2018, 9:04 PM MDT (03:04 UTC)
Expired
Jul 22, 2018, 9:30 PM MDT
In force
26 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 192 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.1 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2018-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2018-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4043 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

403 
WUUS55 KPUB 230304
SVRPUB
COC009-230330-
/O.NEW.KPUB.SV.W.0138.180723T0304Z-180723T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
904 PM MDT SUN JUL 22 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Baca County in southeastern Colorado...

* Until 930 PM MDT.

* At 903 PM MDT, a severe thunderstorm was located 7 miles south of
  Pritchett, or 15 miles southwest of Springfield, moving east at 25
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated, Springfield ASOS report.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Springfield, Walsh, Pritchett, Vilas, Campo, Two Buttes and
  Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 10304 3759 10298 3762 10204 3700 10204
TIME...MOT...LOC 0303Z 276DEG 21KT 3727 10284 

HAIL...<.75IN
WIND...60MPH
 
$$

kam
1 follow-up statement
282 
WWUS55 KPUB 230320
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
920 PM MDT SUN JUL 22 2018

COC009-230330-
/O.CON.KPUB.SV.W.0138.000000T0000Z-180723T0330Z/
Baca CO-
920 PM MDT SUN JUL 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR BACA COUNTY...

At 920 PM MDT, a severe thunderstorm was located 10 miles southeast
of Pritchett, or 11 miles southwest of Springfield, moving east at 25
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Campo, Two Buttes and
Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 10299 3759 10287 3762 10204 3700 10204
TIME...MOT...LOC 0320Z 276DEG 21KT 3726 10272 

HAIL...<.75IN
WIND...60MPH
 
$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:31 PM MDT, 5 hours 33 minutes earlier.

Area forecast discussion, Jul 22, 3:31 PM MDT, 5 hours 33 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
331 PM MDT Sun Jul 22 2018

.SHORT TERM...(This evening through Monday)
Issued at 325 PM MDT Sun Jul 22 2018

...Heavy rain likely tomorrow...

Currently...

Isolated to scattered showers and thunderstorms were noted over the
high terrain and extended eastward along the I-25 corridor. Areas
east of the I-25 corridor were generally mostly clear. Winds were
generally N-NE over the plains as a boundary has moved south across
the region.

Temperatures were quite warm again at 2 pm as readings of 101 were
noted in KPUB with 97 to 100F readings along the rest of the lower
ark rvr valley and 90s over the rest of the plains. Exception was
over El Paso county were showers have moved through cooling temps
down into the 80s. Valleys and mtns were cooler due to the cloud
cover and showers, and readings were in the 60s/70s to mid 80s
(valleys).

Rest of today into tonight...

Showers will continue to intensify as they move east off the mtns
and onto the plains. Although temps were very warm and dwpts in the
50s and 60s at the lower elevations, not much CAPE was noted as
temps aloft are so warm. Over far eastern CO some CAPE was being
realized with 1500 J/KG on the KS border. Shear was noted, but it
was marginal, about 25-30 knots.

High res guidance at this time is not showing any strong signals
about heavy rain potential in the near term. It has been consistent
regarding indicating an area of heavier rain developing over the
Baca/E Las Animas county region later this evening, but other areas
it is just showing TSRA moving steadily east over the plains. What
the guidance is showing that has been different of late is that
multiple rounds of the precip are likely over the region the rest of
this afternoon, and into the evening. Some showers and storms will
also be possible late tonight, especially over far eastern plains.

As typically the case in these situations, burn scars will have to
be watched carefully.

Will likely see lots of clouds on the plains tonight, and some low
cigs will be possible in some areas.

Tomorrow...

Guidance continues to indicate showers will be rather numerous over
the region tomorrow, and the possibility of heavier rain developing
over the eastern mtns late is still being indicated. Temps aloft
will be a degree or two cooler and there will be plenty of moisture
available (1500 CAPE east of the S mtns), and marginal shear will be
in place, so a few strong storms could also occur. If these trends
continue, flash flood watches may be needed, especially for the new
burn scar areas. WPC has the area outlooked for slight risk of
flash flooding. The overall greatest threat will be the east
facing slopes of the mtns and the I-25 corridor region. Soundings
are quite saturated tomorrow, and warm rain processes will be
possible. \/Hodanish

.LONG TERM...(Monday night through Sunday)
Issued at 325 PM MDT Sun Jul 22 2018

...Continued chances of diurnal thunderstorms with heavy rain...

Little change in the models for the extended period. Initially the
upper level high is centered over New Mexico. The high is forecast
to shift westward to AZ/southern NV through the week. This shift
will allow for increasing northwest flow aloft over Colorado.

Latest run of the GFS seem to be focusing best precipitation chances
Monday evening over the southern Sangres. Area of greatest QPF then
shifts south into New Mexico by late Monday night.

On Tuesday, airmass will be a little drier, but there will be more
instability on the plains. The lack of an upper level shortwave
should limit the amount of convection, so anticipate fewer
thunderstorms overall, but can't rule out thunderstorms altogether.
Any thunderstorm that develops could contain some hail and heavy
rain. The best chances for thunderstorms will be along and east of
the mountains.

For Wednesday, thunderstorm activity should increase across
southeast Colorado with next frontal boundary forecast to move
through the southeast plains during the afternoon and evening hours.
CAPE values of 1000-1500 J/kg over the far eastern plains in the
GFS. GFS appears to be faster with the front and has more QPF across
the area Wednesday.

Thunderstorm chances continue Thursday through Saturday and slightly
drier conditions expected Sunday. GFS continues to show another
front moving through the eastern plains Saturday with thunderstorms
developing behind the front and continuing into the evening hours.

Temperatures through the period should remain warm with highs on the
plains generally in the mid 80s to lower 90s. The warmest day will
be Wednesday with highs at the lower elevations in the mid 80s to
mid 90s. Stark

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 325 PM MDT Sun Jul 22 2018

TSRA will be possible at each of the TAF sites this afternoon and
early evening. Strong gusty winds will be possible with brief
periods of MVFR.

Later this evening into tonight some light tsra will be possible,
especially KCOS and KPUB. Low cigs may also develop, especially at
KCOS prior to sunrise.

For tomorrow, thunderstorms will be likely along the I-25 corridor
region affecting KPUB and KCOS, especially during the late afternoon
and early evening time period. Strong winds and heavy rain is
anticipated.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...STARK
AVIATION...HODANISH
Hazardous weather outlook, Jul 22, 11:29 AM MDT, 9 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1129 AM MDT Sun Jul 22 2018

COZ058>089-093>099-231730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1129 AM MDT Sun Jul 22 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered showers and thunderstorms will develop over
the mountains through the early afternoon, with storms expected to
move east across the adjacent plains and through the far southeast
Plains late this afternoon and evening. The main threats from storms
will be lightning, locally heavy rain and gusty winds up to 40 mph.
Small hail and gusty outflow winds in excess of 50 mph may also be
possible with a few of the stronger storms across the southeast
Plains. Localized flash flooding will continue to be a concern
today, especially if locally heavy rainfall occurs over the newer
burn areas across south central and southeast Colorado.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A moist airmass will remain over the region throughout the
week, and thunderstorms will be possible each day, At this time
the best chance for more widespread heavy rain will be tomorrow
and Thursday. The main threats from these storms will be locally
heavy downpours, small hail, and lightning. There will the
potential for flash flooding each day, especially on recent burn
scars. By late week, some severe thunderstorms may be possible as
winds aloft increase over the eastern plains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and tonight.

Hodanish

In the hours before

Special weather statement, Jul 22, 8:15 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
815 PM MDT SUN JUL 22 2018

COZ094-099-230300-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
815 PM MDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BACA AND EAST CENTRAL LAS
ANIMAS COUNTIES UNTIL 900 PM MDT...

At 815 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Kim, or 30 miles west of Springfield, moving east
at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Springfield, Pritchett, Kim and Two Buttes Reservoir.

LAT...LON 3724 10351 3763 10322 3764 10248 3714 10279
TIME...MOT...LOC 0215Z 289DEG 12KT 3740 10317

KTS
Special weather statement, Jul 22, 8:44 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
844 PM MDT SUN JUL 22 2018

COZ097-098-230330-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
844 PM MDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PROWERS AND EASTERN BENT
COUNTIES UNTIL 930 PM MDT...

At 844 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of McClave, or 14 miles southwest of Lamar, moving east
at 10 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Lamar, Wiley, Hasty, McClave, John Martin Reservoir and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3781 10315 3822 10289 3821 10244 3766 10250
      3768 10302
TIME...MOT...LOC 0244Z 289DEG 8KT 3799 10286

KTS
Special weather statement, Jul 22, 8:54 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
854 PM MDT SUN JUL 22 2018

COZ094-099-230330-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
854 PM MDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR BACA AND SOUTHEASTERN LAS ANIMAS
COUNTIES UNTIL 930 PM MDT...

At 851 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 10 miles west of Springfield, moving east at 45 mph.
ASOS at Springfield reported a 57 mph gust

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Campo, Two Buttes, Stonington
and Two Buttes Reservoir.

LAT...LON 3700 10331 3764 10303 3764 10204 3699 10204
TIME...MOT...LOC 0251Z 272DEG 39KT 3736 10279

KTS
Local storm report, Jul 22, 8:57 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
857 PM MDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     NON-TSTM WND GST LAMAR AIRPORT           38.07N 102.69W
07/22/2018  M69 MPH          PROWERS            CO   ASOS

            ASOS STATION LAA, LAMAR AIRPORT.

&&
Local storm report, Jul 22, 8:59 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
859 PM MDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     NON-TSTM WND GST 8 S SPRINGFIELD         37.28N 102.61W
07/22/2018  M58 MPH          BACA               CO   ASOS

            ASOS STATION SPD, 8 S SPRINGFIELD.

&&
Local storm report, Jul 22, 9:01 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
901 PM MDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     NON-TSTM WND GST 8 S SPRINGFIELD         37.28N 102.61W
07/22/2018  M61 MPH          BACA               CO   ASOS

            ASOS STATION SPD, 8 S SPRINGFIELD.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 6:08 PM MDTSpecial Weather StatementPUBCrowley52 min
Jul 22, 6:21 PM MDTSpecial Weather StatementPUBLas Animas39 min
Jul 22, 6:24 PM MDTSpecial Weather StatementPUBKiowa51 min
Jul 22, 6:30 PM MDTSpecial Weather StatementPUBLas Animas30 min
Jul 22, 6:46 PM MDTSevere Thunderstorm WarningPUBKiowa29 min
Jul 22, 6:53 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jul 22, 7:02 PM MDTSpecial Weather StatementPUBBent43 min
Jul 22, 7:16 PM MDTSpecial Weather StatementPUBKiowa44 min
Jul 22, 7:31 PM MDTAreal Flood AdvisoryPUBKiowa2 hr
Jul 22, 7:36 PM MDTSpecial Weather StatementPUBBent39 min
Jul 22, 7:40 PM MDTSpecial Weather StatementPUBLas Animas50 min
Jul 22, 8:09 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers36 min
Jul 22, 8:15 PM MDTSpecial Weather StatementPUBBaca45 min
Jul 22, 8:44 PM MDTSpecial Weather StatementPUBBent46 min
Jul 22, 8:53 PM MDTAreal Flood AdvisoryPUBBent, Prowers114 min
Jul 22, 8:54 PM MDTSpecial Weather StatementPUBBaca36 min
Jul 22, 8:57 PM MDTSevere Thunderstorm WarningPUBBent, Prowers33 min
Jul 22, 9:28 PM MDTSevere Thunderstorm WarningPUBBaca62 min
Jul 22, 10:27 PM MDTSpecial Weather StatementPUBBaca48 min
Jul 22, 11:13 PM MDTFlash Flood WatchPUBAlamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more25 hr
Jul 23, 1:18 PM MDTSpecial Weather StatementPUBSaguache27 min
Jul 23, 1:41 PM MDTSpecial Weather StatementPUBFremont34 min
Jul 23, 1:46 PM MDTSpecial Weather StatementPUBSaguache44 min
Jul 23, 2:01 PM MDTSevere Thunderstorm WarningPUBFremont44 min
Jul 23, 2:09 PM MDTSpecial Weather StatementPUBSaguache51 min
Jul 23, 2:11 PM MDTSpecial Weather StatementPUBCuster49 min
Jul 23, 2:13 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont32 min
Jul 23, 2:20 PM MDTSevere Thunderstorm WarningPUBTeller40 min
Jul 23, 2:23 PM MDTSpecial Weather StatementPUB37 min
Jul 23, 2:38 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller52 min
Jul 23, 2:59 PM MDTSpecial Weather StatementPUB31 min
Jul 23, 3:24 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller51 min
Jul 23, 3:29 PM MDTSpecial Weather StatementPUBHuerfano31 min
Jul 23, 3:42 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller3 hr
Jul 23, 3:48 PM MDTTornado WarningPUBEl Paso, Teller27 min
Jul 23, 4:07 PM MDTFlash Flood WarningPUBEl Paso, Teller3 hr
Jul 23, 4:14 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller46 min
Jul 23, 4:21 PM MDTRiver Flood WarningPUBEl Paso3 hr
Jul 23, 4:22 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 23, 4:34 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller26 min
Jul 23, 4:47 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jul 23, 4:56 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo49 min
Jul 23, 5:14 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo46 min
Jul 23, 5:20 PM MDTTornado WarningPUBEl Paso, Pueblo25 min
Jul 23, 5:26 PM MDTSevere Thunderstorm WarningPUBFremont64 min
Jul 23, 5:56 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.